Home > Research > Publications & Outputs > Derivations from Banach function algebras
View graph of relations

Derivations from Banach function algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Derivations from Banach function algebras. / Dales, H.G.; White, K. A. L.

In: The Quarterly Journal of Mathematics, Vol. 55, No. 4, 12.2004, p. 451-461.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG & White, KAL 2004, 'Derivations from Banach function algebras', The Quarterly Journal of Mathematics, vol. 55, no. 4, pp. 451-461. https://doi.org/10.1093/qmath/hah008

APA

Dales, H. G., & White, K. A. L. (2004). Derivations from Banach function algebras. The Quarterly Journal of Mathematics, 55(4), 451-461. https://doi.org/10.1093/qmath/hah008

Vancouver

Dales HG, White KAL. Derivations from Banach function algebras. The Quarterly Journal of Mathematics. 2004 Dec;55(4):451-461. https://doi.org/10.1093/qmath/hah008

Author

Dales, H.G. ; White, K. A. L. / Derivations from Banach function algebras. In: The Quarterly Journal of Mathematics. 2004 ; Vol. 55, No. 4. pp. 451-461.

Bibtex

@article{a270308f88f14cdb986ac7e819d6c1db,
title = "Derivations from Banach function algebras",
abstract = "We study the structure of derivations D : AlgA C [X] → A, where A is a function algebra defined on a compact subset of C such that A contains C [X]. We show that, under certain conditions on the algebra A, all such derivations are zero. We give examples to show the necessity of these conditions.",
author = "H.G. Dales and White, {K. A. L.}",
year = "2004",
month = dec,
doi = "10.1093/qmath/hah008",
language = "English",
volume = "55",
pages = "451--461",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Derivations from Banach function algebras

AU - Dales, H.G.

AU - White, K. A. L.

PY - 2004/12

Y1 - 2004/12

N2 - We study the structure of derivations D : AlgA C [X] → A, where A is a function algebra defined on a compact subset of C such that A contains C [X]. We show that, under certain conditions on the algebra A, all such derivations are zero. We give examples to show the necessity of these conditions.

AB - We study the structure of derivations D : AlgA C [X] → A, where A is a function algebra defined on a compact subset of C such that A contains C [X]. We show that, under certain conditions on the algebra A, all such derivations are zero. We give examples to show the necessity of these conditions.

U2 - 10.1093/qmath/hah008

DO - 10.1093/qmath/hah008

M3 - Journal article

VL - 55

SP - 451

EP - 461

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 4

ER -